MathSciNet Relay Station
MathSciNet bibliographic data
MR1891673 60H15 (34K50 37H10)
Liu, Kai; Truman, Aubrey Moment and almost sure Lyapunov exponents of mild solutions of stochastic evolution equations with variable delays via approximation approaches. J. Math. Kyoto Univ. 41 (2001), no. 4, 749–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement